# SDR AALA202206094437

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN'S #2 WINDOW FRAME CRACKED, LOCATED AT BS 217, WL 258. REPAIRED PER SB 737-53-1336 AND WORK CARD 5319J023-007.
